# SDR CA111123007

- Difficulty date: November 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6130C000002
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 1,019 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT IN CRUISE AT ALTITUDE, CABIN HEAT FAILURE. CAS CAUTION MSG ACS LOW INFLOW.  EMER CHECKLIST FIRST STEP IS SELECT ACS BLEED AIR SWITCH TO INHIBIT & THEN BACK TO AUTO.  IF UNSUCCESSFUL, RESET BACK TO INHIBIT & PULL ACS EMER SHUT OFF.  IF SELECTED CABIN WOULD LOSE PRESSURIZATION AIR & WOULD HAVE TO PERFORM EMER DESCENT TO 10,000` OR LOWER.  ACFT LANDED SAFELY.  PERFORMED ENVIRONMENTAL SYS COMPUTER BIT TEST.  TEST SHOWED FLOW CONTROL VLV FAILURE.  NEW FLOW CONTROL VLV TESTED WITH THE SAME FAILURE RESULTS.  CSR ADVISED THAT FCV BIT TEST WAS NOT GOOD.  REPLACED ECS CONTROLLER.
